I had a surgery to implement Hulka clips about 9 years ago, shortly after the recovery of the surgery I started to have symptoms that would get worse as years have passed. I started to have severe nausea of and on, headaches, slight mood swings, fatigue, cramps when menstrating, and bloating. Over the last 8 years these symptoms have all turned to severe and I am in bed for 3 weeks out of the month. I have had multiple sonograms internal as well as external and have shown no cysts or signs of ovarian cancer. My question is could the clips be causing a problem?
Hiya am 42 yrs old I got my tubes tied wen my son was 3 yrs old last year were in hosptail tryin to tell me I add kidney stones der give me xray n on it showed dat one of my clips as fallen of any chce dat I cud fall pregant is bein 16 wid my last one can any one help me as I bit cofsed abt I'd
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.